# SDR QXEA200501205

- Difficulty date: September 4, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 10,596 hours, 11,263 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 8209082
- Condition: Failed
- Location: Nr 2 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT 2405:  NR 2 BLEED HOT CAUTION LIGHT CAME ON AFTER START.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE NACELLE DUCT LEAK OVERTEMP SWITCH AND BLEED OVERTEMP SWITCH IAW Q400 AMM 36-11-21-000/400-801 AND 36-11-16-400-801.  GROUND RAN AIRCRAFT AT VARIOUS BLEED SETTINGS FOR APPROXIMATELY 10 MINUTES.  CAUTION MESSAGE DID NOT REAPPEAR.  AIRCRAFT RETURNED TO SERVICE.
